Jump to content
  • Sign Up

Archived

This topic is now archived and is closed to further replies.

Colleeney

Gabapentin Says gluten-free But Side Affects?

Recommended Posts

Does anyone else take this medication? It's listed as gluten free but can cause stomach upset and bloating. Wondering if I'm thinking I've been gluten when it's the meds reacting on a sore GI.

Share this post


Link to post
Share on other sites

I was on that for a while, but keep in mind that it will be different from every manufacturer. If you contacted the manufacturer and the have verified it is gluten free, as opposed to having just read on the internet that it is, then you are most likely suffering from side effects. If they are more than you want to put up with, make a new appointment with your doctor. If you find out that what you are getting from that manufacturer isn't gluten free, try contacting other pharmacies in your area to see what manufacturer they fill with.

Share this post


Link to post
Share on other sites

I took it for pain (unsuccessfully) for a year or two.  It caused me GI upset and I believe it is common with this med.  Those side effects dissipated after awhile.  Hopefully it works for you! 

Share this post


Link to post
Share on other sites

i took it for 3 days but had such bad side effects that I stopped.  made me feel like i was in a haze and not in reality.

horrid stuff!

Does anyone else take this medication? It's listed as gluten free but can cause stomach upset and bloating. Wondering if I'm thinking I've been gluten when it's the meds reacting on a sore GI.

Share this post


Link to post
Share on other sites

×
×
  • Create New...